# SDR AT0000437

- Difficulty date: October 1, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES IN B5-27 WERE WEAK DUE TO INSUFFICENT CHARGING VOLTAGE.  REMOVED AND REPLACED BATTERIES IN B5-27 AND CORRECTED INPUT VOLTAGE PROBLEM TO BATTERY PACK IAW DC9 MM 33-50.
